MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number RNS-320-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 02/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) the explanted product was not returned to neuropace for analysis.
 
Event or Problem Description
Ms.(b)(6) is a 37 y.O.Woman with focal cortical dysplasia leading to seizures, treated with a neurostimulation device who underwent an explant on (b)(6) 2025.She had a reimplant on (b)(6) 2025 due to issues with her leads which was complicated by purulent drainage/skin breakdown and hardware exposure.She was taken to the or (b)(6) 2025 for washout and a closure with plastic surgery for a retained device, treated with ceftriaxone followed by amoxicillin with cultures growing c acnes.Completed amoxicillin (b)(6) 2025.Neuropace reported this to the fda through 3004426659 -2025-00046 / (b)(4).Interval history the patient then developed a recurrent cranial wound breakdown/drainage and was taken for rns neurostimulator removal on (b)(6) 2025, followed by the inpatient infectious disease consultation.Cultures grew s.Epidermidis and c.Acnes she was initially treated with vancomycin but developed leukopenia so was switched to daptomycin.When c.Acnes began to grow; iv penicillin was added for better coverage.The picc line had been removed and she was placed on antibiotic suppression with: doxycycline 100mg bid for 24 days and amoxicillin 1,000mg tid for 24 days until (b)(6) 2025.We then re implanted her with the rns on (b)(6) 2026 without issue.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key24678692
Report Number3004426659-2026-00026
Device Sequence Number9977339
Product Code PFN
UDI-Device Identifier00855547005366
UDI-Public010085554700536617251213
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberRNS-320-K
Device Catalogue Number1008191
Device Lot Number35131-1-1-1
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age37 YR
Patient SexFemale